×

zbMATH — the first resource for mathematics

Positive solutions of operator equations on half-line. (English) Zbl 1086.47035
The paper is devoted to the proof of an existence of positive solutions to the operator equation \[ x(t) = A x(t),\quad t\in {\mathbb R}_{+}, \tag{1} \] where \(A\) is a special kind of nonlinear Hammerstein type integral operator. The proof is based on Krasnosel’skii’s theorem on the existence of a fixed point for a completely continuous operator on a cone in a Banach space. The non-uniqueness of positive solutions is discussed, too.

MSC:
47J05 Equations involving nonlinear operators (general)
45P05 Integral operators
47H30 Particular nonlinear operators (superposition, Hammerstein, Nemytskiĭ, Uryson, etc.)
47H10 Fixed-point theorems
45M20 Positive solutions of integral equations
34B40 Boundary value problems on infinite intervals for ordinary differential equations
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Atkinson, F.V.; Peletier, L.A., Ground states of \(- \operatorname{\Delta} u = f(u)\) and the emden – fowler equation, Arch. ration. mech. anal., 93, 103-127, (1986) · Zbl 0606.35029
[2] Baxley, J.V., Existence and uniqueness for nonlinear boundary value problems on infinite intervals, J. math. anal. appl., 147, 122-133, (1990) · Zbl 0719.34037
[3] Bebernes, J.W.; Jackson, L.K., Infinite interval boundary value problems for \(y'' = f(x, y)\), Duke math. J., 34, 39-47, (1967) · Zbl 0145.33102
[4] Bielecki, A., Une remarque sur la méthode de banach – cacciopoli – tikhonov dans la théorie des équations différentielles ordinaires, Bull. acad. polon. sci., 4, 261-264, (1956) · Zbl 0070.08103
[5] Erbe, L.; Schmitt, K., On radial solutions of some semilinear elliptic equations, Differential integral equations, 1, 71-78, (1988) · Zbl 0721.35020
[6] Granas, A.; Guenther, R.B.; Lee, J.W.; O’Regan, D., Boundary value problems on infinite intervals and semiconductor devices, J. math. anal. appl., 116, 335-348, (1986) · Zbl 0594.34019
[7] Guo, D.J.; Lakshmikantham, V., Nonlinear problems in abstract cones, (1988), Academic Press · Zbl 0661.47045
[8] Junyu, T., The radial solutions of 2-order semilinear elliptic equations, Acta math. appl. sinica, 19, 57-64, (1996) · Zbl 0864.35040
[9] Kawano, N.; Yanagida, E.; Yotsutani, S., Structure theorems for positive radial solutions to \(\operatorname{\Delta} u + K(| x |) u^p = 0\) in \(R^n\), Funkcial. ekvac., 36, 557-579, (1993) · Zbl 0793.34024
[10] Markowich, P.A., Analysis of boundary value problem on infinite intervals, SIAM J. math. anal., 14, 11-37, (1983) · Zbl 0528.34017
[11] Meehan, M.; O’Regan, D., Existence theory for nonlinear Fredholm and Volterra integral equations on half-open intervals, Nonlinear anal., 35, 355-387, (1999) · Zbl 0920.45006
[12] Przeradzki, B., On a two-point boundary value problem for equations on the half-line, Ann. polon. math., 50, 53-61, (1989) · Zbl 0682.34016
[13] Zima, K., Sur l’existence des solutions d’une équation intégro-différentielle, Ann. polon. math., 27, 181-187, (1973) · Zbl 0257.45009
[14] Zima, M., On positive solutions of boundary value problems on the half-line, J. math. anal. appl., 259, 127-136, (2001) · Zbl 1003.34024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.